MAUDE Adverse Event Report: ST PAUL DELTEC POWER PORT-A-CATH II PORTS; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC POWER PORT-A-CATH II PORTS; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-8466-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while performing surgery the port of the cath was leaking.Surgeon had to remove and replace with new device.No patient injury was reported.
 
Additional Manufacturer Narrative
Device evaluation: no product was returned for investigation.Device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H3: device evaluated by manufacturer: updated.H10: device evaluation: the sample was returned for investigation.The returned components are the port with a piece of the catheter attached and the wing-lock.The sample was not received in condition to be tested.No test was done.No other analysis was performed.Root cause cannot be determined since the complaint was not confirmed.No corrective actions are required since the complaint was not confirmed.The failure condition will be monitored and escalated if needed.No fault was found.A dhr (device history review) was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.A manufacturing device history record review was not performed because the device is beyond a year from its manufacture date and there was no indication of a manufacturing defect during the investigation.Service history review identified this device has not been in for service previously.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC POWER PORT-A-CATH II PORTS
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15710252
Report Number3012307300-2022-26587
Device Sequence Number14738731
Product Code LJT
UDI-Device Identifier10610586032837
UDI-Public10610586032837
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-8466-24
Device Catalogue Number21-8466-24
Device Lot Number4227794
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown